MathSciNet Relay Station
MathSciNet bibliographic data
MR2011595 47A50 (47L80 65J05)
Lindner, Marko The finite section method in the space of essentially bounded functions: an approach using limit operators. Numer. Funct. Anal. Optim. 24 (2003), no. 7-8, 863–893.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement